# SDR HALA2010062400272

- Difficulty date: June 24, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 27,637 hours, 5,317 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 6391
- Condition: Inoperative
- Location: Lt Generator
- Part time: 27,637 hours, 5,317 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER ENGINE START THE LT GENERATOR INOP.  R & R NR 1 GCU IAW AMM 24-22-02 OPS CKS OK. NO FAULT NOTED. OK FOR SERVICE.
